www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/25661

Title: Cyclicity of degenerate graphic DF2a of Dumortier-Roussarie-Rousseau program
Authors: Huzak, Renato
Issue Date: 2018
Citation: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 17(3), p. 1305-1316
Abstract: In this paper we finish the study of the cyclicity ( i.e. the maximum number of limit cycles) of the degenerate graphic DF2a of [6] which is initiated in [5]. More precisely, we prove that the graphic DF2a has a finite cyclicity. The goal of the program [6] is to solve the finiteness part of Hilbert’s 16th problem for quadratic polynomial systems. We use techniques from geometric singular perturbation theory, including the family blow-up.
URI: http://hdl.handle.net/1942/25661
DOI: 10.3934/cpaa.2018063
ISSN: 1534-0392
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version751.69 kBAdobe PDF
Peer-reviewed author version1.45 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.